# SDR AALA20020184

- Difficulty date: February 7, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 1 SEAT TRACK AROUND LUG HOLE.  INSTALLED SEAT TRACK LUG REPAIR SRM 53-05-00 FIG 4A.  (M)
